advertisement
Question
Posted by: RUDIE BIELA | 2009/11/18

POST-OP COMPLICATIONS - DISCOMFORT OF BOWL

I am a male 54 years of age. In August 2007 I was diagnosed with stage 4 bladder cancer. Consequently, my bladder, prostate and glands were surgically removed and a neo bladder re-constructed with a 60cm section of small intestine. All cancer was removed and I am in remission for past two+ years. Oncologist feels that I should be ok and that the chances are good that the cancer should not re-appear. However, since the operation (past two years) I am suffering from occasional bloatedness of the bowl and also have almost regular (every 10-14 days) bowl flushing (sometimes diarrhee). This is normally quick and gone within a couple of hours (2-4) and afterwards I feel fine again. Otherwise I have regular (daily) bowl movements (normal). I cannot trace any specific diet (food / drink) to be the cause and assume it must be my shortened intestines - naturally cleaning or speeding up the metabolism? Apart from trying to eat more fruits amd vegetables - little meats and wheat etc - the only medicines I use is LP299 and natural vitamins e.g. bio-strath. Occasional pain tablets or other chemical medicine would also increase bloatedness. Would you agree with my diagnosis of my problem and would you be able to recommend any specific teatment to prevent the bloatedness and ocasional upset stomach?
Regards
Rudie Biela

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageNatural health

hi

have a look at Ultra clear sustain (Metagenics) - it heals the gut lining and will assist the diarrhea. start with this and re-evaluate in one m onth.

Regards
Dr Debbie

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement